# SDR YENA2018120490794

- Difficulty date: November 29, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 2136
- Aircraft time: 59,521 hours, 21,266 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON RAIL DUMMY Y503.2 LOC BTW FR 12 TO FR 16 AT FWD GALLEY AREA; REF BP NR # 2018-374621 REPLACED RAIL DUMMY Y503.2 LOC BTW FR 12 TO FR 16 AT FWD GALLEY AREA AS PER SRM 51-72-11 AND DRAWING # 53112825
